Hermite Hadamard Type Inequalities Involving (k-p) Fractional Operator with (α, h − m) − p convexity

Authors

  • Vuk Stojiljkovic

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i1.4689

Keywords:

Hermite-Hadamard-inequality, convex-function, Holder's inequality, Fractional Calculus

Abstract

We establish various fractional convex inequalities of the Hermite-Hadamard type which generalize the previously obtained results in the literature. Various types of such inequalities are obtained and given as corollaries. The main motivation of the paper is to generalize the recently published results in terms of the (α, h − m) − p convexity with k-p Riemann Liouville fractional operator. The application of H¨olders inequality is given in tandem with the k-p fractional operator of the convex type.

Downloads

Published

2023-01-29

Issue

Section

Nonlinear Analysis

How to Cite

Hermite Hadamard Type Inequalities Involving (k-p) Fractional Operator with (α, h − m) − p convexity. (2023). European Journal of Pure and Applied Mathematics, 16(1), 503-522. https://doi.org/10.29020/nybg.ejpam.v16i1.4689

Similar Articles

1-10 of 372

You may also start an advanced similarity search for this article.